The Dynamics of a Predator-Prey Model Involving Disease Spread In Prey and Predator Cannibalism
Abstract
Keywords
Full Text:
PDFReferences
A. A. Berryman, "The origins and evolution of predator-prey theory" Ecology, vol. 73, no. 5, pp. 1530-1535, 1992. DOI:10.2307/1940005
H. S. Panigoro and E. Rahmi, "Computational dynamics of a Lotka-Volterra Model with additive Allee effect based on Atangana-Baleanu fractional derivative" Jambura Journal of Biomathematics (JJBM), vol. 2, no. 2, pp. 96-103, 2021. DOI:10.34312/jjbm.v2i2.11886
D. Mukherjee, "Fear induced dynamics on Leslie-Gower predator-prey system with Holling-type IV functional response" Jambura Journal of Biomathematics (JJBM), vol. 3, no. 2, pp. 49-57, 2022. DOI:10.34312/jjbm.v3i2.14348
W. O. Kermack and A. Mckendrick, "Contributions to the mathematical theory of epidemicsI" Bulletin of Mathematical Biology, vol. 53, no. 1-2, pp. 33-55, 1991. DOI:10.1016/S0092-8240(05)80040-0
Y. P. Zhang, M. J. Ma, P. Zuo, and X. Liang, "Analysis of a eco-epidemiological model with disease in the predator" Applied Mechanics and Materials, vol. 536-537, pp. 861-864, 2014. DOI:10.4028/www.scientiï¬c.net/AMM.536-537.861
Y. Xiao and L. Chen, "Modeling and analysis of a predator-prey model with disease in the prey" Mathematical Biosciences, vol. 171, no. 1, pp. 59-82, 2001. DOI:10.1016/S0025-5564(01)00049-9
D. Greenhalgh and M. Haque, "A predator-prey model with disease in the prey species only" Mathematical Methods in the Applied Sciences, vol. 30, no. 8, pp. 911-929, 2007. DOI:10.1002/mma.815
L. Han, Z. Ma, and H. W. Hethcote, "Four predator prey models with infectious diseases" Mathematical and Computer Modelling, vol. 34, no. 7-8, pp. 849-858, 2001. DOI:10.1016/S0895-7177(01)00104-2
H. W. Hethcote, W. Wang, L. Han, and Z. Ma, "A predator - Prey model with infected prey" Theoretical Population Biology, vol. 66, no. 3, pp. 259-268, 2004. DOI:10.1016/j.tpb.2004.06.010
M. S. Rahman and S. Chakravarty, "A predator-prey model with disease in prey" Nonlinear Analysis: Modelling and Control, vol. 18, no. 2, pp. 191-209, 2013. DOI:10.15388/NA.18.2.14022
X. Zhou, J. Cui, X. Shi, and X. Song, "A modiï¬ed Leslie-Gower predator-prey model with prey infection" Journal of Applied Mathematics and Computing, vol. 33, no. 2010, pp. 471-487, 2009. DOI:10.1007/s12190-009-0298-6
A. Lahay, M. R. F. Payu, S. L. Mahmud, H. S. Panigoro, and P. Zakaria, "Dynamics of a predator-prey model incorporating infectious disease and quarantine on prey" Jambura Journal of Biomathematics (JJBM), vol. 3, no. 2, pp. 75-81, 2022. DOI:10.34312/jjbm.v3i2.17162
R. Ibrahim, L. Yahya, E. Rahmi, and R. Resmawan, "Analisis dinamik model predator-prey tipe Gause dengan wabah penyakit pada prey" Jambura Journal of Biomathematics (JJBM), vol. 2, no. 1, pp. 20-28, 2021. DOI:10.34312/jjbm.v2i1.10363
J. Chattopadhyay and O. Arino, "A predator-prey model with disease in the prey" Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 6, pp. 747-766, 1999. DOI:10.1016/S0362-546X(98)00126-6
S. Biswas, S. Samanta, and J. Chattopadhyay, "A cannibalistic eco-epidemiological model with disease in predator population" Journal of Applied Mathematics and Computing, vol. 57, no. 2018, pp. 161-197, 2017. DOI:0.1007/s12190-017-1100-9
S. Maisaroh, R. Resmawan, and E. Rahmi, "Analisis kestabilan model predator-prey dengan infeksi penyakit pada prey dan pemanenan proporsional pada predator" Jambura Journal of Biomathematics (JJBM), vol. 1, no. 1, pp. 8-15, 2020. DOI:10.34312/jjbm.v1i1.5948
Y. Kang, M. Rodriguez-Rodriguez, and S. Evilsizor, "Ecological and evolutionary dynamics of two-stage models of social insects with egg cannibalism" Journal of Mathematical Analysis and Applications, vol. 430, no. 1, pp. 324-353, 2015. DOI:10.1016/j.jmaa.2015.04.079
H. Deng, F. Chen, Z. Zhu, and Z. Li, "Dynamic behaviors of LotkaVolterra predatorprey model incorporating predator cannibalism" Advances in Difference Equations, vol. 2019, no. 2019, pp. 1-17, 2019. DOI:10.1186/s13662-019-2289-8
S. Biswas, S. Samanta, and J. Chattopadhyay, "A model based theoretical study on cannibalistic preypredator system with disease in both populations" Differential Equations and Dynamical Systems, vol. 23, no. 2015, pp. 327-370, 2014. DOI:10.1007/s12591-014-0211-0
M. Rayungsari, A. Suryanto, W. M. Kusumawinahyu, and I. Darti, "Dynamics analysis of a predatorprey fractional-order model incorporating predator cannibalism and refuge" Frontiers in Applied Mathematics and Statistics, vol. 9, pp. 1-12, 2023. DOI:10.3389/fams.2023.1122330
F. Zhang, Y. Chen, and J. Li, "Dynamical analysis of a stage-structured predator-prey model with cannibalism" Mathematical Biosciences, vol. 307, pp. 33-41, 2019. DOI:10.1016/j.mbs.2018.11.004
DOI: https://doi.org/10.37905/jjbm.v4i2.21495
Copyright (c) 2023 Nurul Imamah Ah, Wuryansari Muharini Kusumawinahyu, Agus Suryanto, Trisilowati Trisilowati

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Jambura Journal of Biomathematics (JJBM) has been indexed by:
EDITORIAL OFFICE OF JAMBURA JOURNAL OF BIOMATHEMATICS |
![]() | Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96554, Gorontalo, Indonesia |
![]() | Email: editorial.jjbm@ung.ac.id |
![]() | +6281356190818 (WA Only) |
![]() | Jambura Journal of Biomathematics (JJBM) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Powered by Public Knowledge Project OJS. |